# SDR AWXA200300982

- Difficulty date: August 19, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 44,459 hours, 20,113 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D546305220020
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK 2 EACH 1/4 INCHES CRACKS WERE FOUND ON NR 1 ENGINE PYLON PANEL (413DL) ON INBOARD SIDE. MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK IS CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 54-52-12, PG. 221-225, AND SRM 51-42-11, PG. 8-10, & 12.
